# SDR HNAA2017092500325

- Difficulty date: September 24, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 51,291 hours, 38,827 cycles
- Engine: Pwa PW123
- Engine time: 1,947 hours, 24,838 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: DSC3912
- Condition: Ruptured
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: F, A

## Discrepancy

IN FLIGHT, NR 2 ENGINE OIL PSI DROPPED TO ZERO FOLLOWED BY A NR 2 ENGINE FIRE INDICATION. PERFORMED ENGINE SHUTDOWN AND USED BOTH BOTTLES,  FIRE INDICATION EXTINGUISHED AND PERFORMED A SINGLE ENGINE LANDING.  REMOVED AND REPLACE THE NR 2 ENGINE IAW WC71-02-02.   CAUSE OF FIRE DETERMINED TO BE A RUPTURED FLEXIBLE OIL LINE, RT SIDE. THE NR 2 ENGINE WAS REPLACED ON SITE.
